Top answers from doctors based on your search:
Disclaimer

Pseudoephedrine dayquil

A 40-year-old male asked:
Dr. Richard Zimon
59 years experience Internal Medicine
NO: DayQuil contains PHENYLEPHRINE a DECONGESTION similar to SUDAPHED! Rapid heart beat and a number of other symptoms are possible! Hope this helps! D ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Drugs: The combination can make you sleepy
A 32-year-old member asked:
Dr. Shaym Puppala
25 years experience Internal Medicine
Serious: Acetaminophen (apap, tylenol) overdose can kill the liver, and kill the overdoser. It is one of the most commonly overdosed over-the-counter medicati ... Read More
1
1 thank
Dr. David Martin
28 years experience ENT and Head and Neck Surgery
DayQuil: An overdosage of the Acetaminophen can cause liver failure, too much Pseudoephedrine can cause heart arrhythmias, and too much dextromethorphan can le ... Read More
A 21-year-old member asked:
Dr. Justin Greiwe
12 years experience Allergy and Immunology
Its fine: There should be no concerns with the combination and timing of these two medications.
1
1 thank
A 44-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Don't bother.: Many UNBIASED studies have shown that otc cold meds are of little to no use. In fact, they often prolong your symptoms, make you feel worse on them a ... Read More
A 20-year-old male asked:
Dr. Robert Youkilis
32 years experience ENT and Head and Neck Surgery
See your doctor: I would go and see your doctor or visit a med-check to see if you have an ear infection (acute otitis media) that would require antibiotics, especiall ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Stephen Kimura
35 years experience Allergy and Immunology
Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good d ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. David Astrachan
37 years experience ENT and Head and Neck Surgery
It shouldn't : Pseudoephedrine is in general a stimulant and should not make you tired. That being said there are people who have weird reactions to medication and y ... Read More
A 26-year-old female asked:
Dr. Marius Frasie
26 years experience Internal Medicine
NO: Not if taken as directed.
A 30-year-old member asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
See below please: Sudafed congestion, sudafed 12 hour, sudafed 24 hour, sudafed triple action and sudafed 12 hour pressure and pain. Advil allergy sinus. Adult streng ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month